The number of rational points on hyperelliptic supersingular curves of genus 4 in characteristic 2

Gary McGuire, Alexey Zaytsev

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

One of the big questions in the area of curves over finite fields concerns the distribution of the numbers of points: which numbers occur as the number of points on a curve of genus g? The same question can be asked of various subclasses of curves. In this article we classify the possibilities for the number of points on hyperelliptic supersingular curves of genus 4 over finite fields of order 2 n, n odd.

Original languageEnglish
Pages (from-to)886-893
Number of pages8
JournalFinite Fields and their Applications
Volume18
Issue number5
DOIs
Publication statusPublished - Sep 2012
Externally publishedYes

Keywords

  • 14H45

Fingerprint

Dive into the research topics of 'The number of rational points on hyperelliptic supersingular curves of genus 4 in characteristic 2'. Together they form a unique fingerprint.

Cite this